I stopped birth control pills after a year and a half to start having baby. My last period with birth control pill was on Sep 24 2013. Then I didn't get my period for 3 months. My doc checked my blood and told me that I am pre- diabetic . My hemoglobin A1C was 5.8% mildly high. I started metformin 1000 for a day. I got my real period on Jan 10 2014. I got clear blue digital ovulation test. I got first flashing smiley face on day 11(Jan 20th). We tried every other day since then. I saw very light pink discharge on day 13(Jan 23rd) I guessed it is ovulation. But the test still showed my flashing smiley face no peak. It has been 8 days and I just see flashing smiley face (high fertility ). No peak so far. What does this mean? did I miss peak fertility or I didn't have ovulation this cycle? Should I continue on testing?View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.